# SDR USAA2014102100004

- Difficulty date: October 20, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 55,281 hours, 23,459 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4917011
- Part serial: 03629
- Condition: Faulty
- Location: Le Slat
- Part time: 40,313 hours, 18,415 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT, DURING CRUISE, CREW RECEIVED AN ECAM FLIGHT CONTROL SLAT SYS 1 FAULT.  FLIGHT RETURNED TO FIELD & LANDED WITHOUT INCIDENT.  TAXI WAS NORMAL TO GATE.  R & R SFCC 1.  BITE & OPERATIONAL CHECKED GOOD SEVERAL TIMES IAW AMM 27-51-34-401.  OK FOR SERVICE.
